# SDR SWAA2024112161264

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 62,117 hours, 38,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER BELOW EXIT SIGN FWD GALLEY LOOSE. LIGHT INDICATE NORMALLY.<[01] SECURED LENS. OK TO CONTINUE PER MEL 25-10-01 SP1B AUTH # 223999;[02] REMOVED & REPLACED FWD GALLEY EXIT SIGN LOWER HOUSING ASSY REF AMM 33-51-01. OPS CHECKS GOOD. ALSO C/W CABIN INTERPHONE SYSTEM OPS CHECK REF AMM 23-42-00.
